# SDR KCSA201202081000

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 60,935 hours, 10,782 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE IS A SMALL AREA OF WEAR DAMAGE THAT EXCEEDS SRM LIMITS AT STA 2360 TO 2364 ON THE FUSELAGE SKIN AT THE VERTICAL STAB SEAL INTERFACE LT SIDE.
